# SDR CALA2013032500173

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 47,914 hours, 12,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT AFT ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF AT 80 KTS. OPENED AFT LT ENTRY DOOR AND VISUALLY INSPECTED.  CLOSED DOOR AND VERIFIED PROPER LOCK.
